# SDR DL76L070270

- Difficulty date: March 27, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 46,094 hours, 6,888 cycles
- Engine: Pwa PW4060
- Engine time: 43,189 hours, 6,518 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part serial: 727679
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 43,189 hours, 6,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK AFTER LT ENG START, LT ENG REV POS STATUS MSG BIT LT ENG PIMU.  FAULTED EEC CH A/B REVR CR CK FAIL.  DEACTIVATED LT ENG THRUST REVERSER PER MEL 78-31-01, MCO AND PLACARD INSTALLED.  T/S PER FIM 71 PIMU INDEX FOR MSG 353-25 LVDT RES CK NORM.  RAN T/R SEVERAL TIMES WITH NO FAULTS.  RAN ENG NO MSG.  T/R ACTIVATED MCO AND PLACARD REMOVED.
